# SDR SWIA202163938

- Difficulty date: November 12, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP MIDDLE FLAP HINGE ACTUATOR TIE ROD HAS CORROSION ON BOTH CLEVIS ENDS    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED LEFT WING OTBD FLAP MIDDLE FLAP HINGE ACTUATOR TIE ROD (WITH NEW HARDWARE: 2EA. WASHERS, 2EA. PINS, 1EA. ROD ASSY) REF. CRJ-700 AMM 57-54-02-400-804-A01 STEPS 4.D.(1) - 4.D.(5) AND 57-54-02-000-804-A01 STEPS 4.A.(2)(A) - 4.A.(2)(C)
